English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Rigid embeddings of Sasakian hyperquadrics in Cn+1

MPS-Authors
/persons/resource/persons235201

Ezhov,  Vladimir
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235592

Kolar,  Martin
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236154

Schmalz,  Gerd
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Ezhov, V., Kolar, M., & Schmalz, G. (2018). Rigid embeddings of Sasakian hyperquadrics in Cn+1. The Journal of Geometric Analysis, 28(3), 2185-2205. doi:10.1007/s12220-017-9900-6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-4193-C
Abstract
We give a classification of Sasakian manifolds that are CR-equivalent to hyperquadrics by describing their exact parameter space. For “ half” of the parameter space, we find an explicit representation by defining equations. This problem is related to the problem of finding pseudo-Kähler potentials with prescribed Ricci curvature.